# SDR HAG07001

- Difficulty date: February 23, 2007
- Submitted: February 23, 2007
- Operation: General aviation
- Aircraft: N252FX
- Make and model: Lear 60LEAR
- Aircraft serial: 196
- Aircraft time: 5,936 hours, 4,097 cycles
- Engine: Pwa PW305
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 2322330177
- Condition: Failed
- Location: Flap Actuator
- Part time: 5,936 hours, 4,097 cycles
- Component: Flap Actuator, Garkenyon, 26044
- Component part number: 959062
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLAP OPERATION, FLAP ACTUATOR SUPPORT BRACKETS FAILED CAUSING FLAP ACTUATOR TO DAMAGE LT WING RIB SEGMENT.
